# SDR UPS205538

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON INSIDE OF FUSELAGE SKIN BELOW FWD TOILET SERVICE PANEL AT BS 300 RBL 54 WL 182.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 53-30-3 AND 53-30-2.
